Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Solving weighted norm inequalities using the Rubio de Francia algorithm

Author: Steve Bloom
Journal: Proc. Amer. Math. Soc. 101 (1987), 306-312
MSC: Primary 42B25; Secondary 47B38
MathSciNet review: 902547
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given an operator $ T$ bounded on a weighted $ {L^p}$ space, the factorization technique of Rubio de Francia forces strong conditions on the weight. This algorithm is extended to two weight problems, and is shown to yield not just necessary but sufficient conditions in a wide range of settings.

References [Enhancements On Off] (What's this?)

  • [1] S. Bloom, A commutator theorem and weighted BMO, Trans. Amer. Math. Soc. 292 (1985), 103-122. MR 805955 (87g:42021)
  • [2] -, Applications of commutator theory to weighted BMO and matrix analogs of $ {A_2}$ (to appear).
  • [3] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107-115. MR 0284802 (44:2026)
  • [4] P. Jones, Factorization of $ {A_p}$ weights, Ann. of Math. (2) 111 (1980), 511-530. MR 577135 (82b:46035)
  • [5] B. Muckenhoupt, Hardy's inequality with weights, Studia Math. 44 (1972), 31-38. MR 0311856 (47:418)
  • [6] -, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)
  • [7] J. L. Rubio de Francia, Factorization and extrapolation of weights, Bull. Amer. Math. Soc. (N.S.) 7 (1982), 393-396. MR 663793 (83i:42016)
  • [8] E. Sawyer, A characterization of a two-weight norm inequality for maximal operators, Studia Math. 75 (1982), 1-11. MR 676801 (84i:42032)
  • [9] E. M. Stein and G. Weiss, Fourier analysis on Euclidean spaces, Princeton Univ. Press, Princeton, N.J., 1971. MR 0304972 (46:4102)
  • [10] G. Weiss, Various remarks concerning Rubio de Francia's proof of Peter Jones' factorization theorem and some applications of the ideas in this proof, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 47B38

Retrieve articles in all journals with MSC: 42B25, 47B38

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society